Asked by lesliegenes
Can You Mix Phentermine With Wellbutrin
A Drug Interactions checker indicates that these two drugs have a MAJOR interaction with each other, which, quite honestly is pretty rare. The problem is that wellbutrin is associated with increased risk of seizure. That risk would be increased significantly if you were to take Phentermine with it.
Be sure to talk to your doctor about this. This is what they say:
Extreme caution is advised if bupropion is administered with any substance that can reduce the seizure threshold, particularly in the elderly and in patients with a history of seizures or other risk factors for seizures (e.g., head trauma; brain tumor; severe hepatic cirrhosis; metabolic disorders; CNS infections; excessive use of alcohol or sedatives; addiction to opiates, cocaine, or stimulants; diabetes treated with oral hypoglycemic agents or insulin). Bupropion as well as concomitant medications should be initiated at the lower end of the dose range and titrated gradually if feasible. The total dose of bupropion should generally not exceed 450 mg/day (or 150 mg every other day in patients with severe hepatic cirrhosis). Bupropion should be discontinued and not restarted in patients who experience a seizure during treatment.